# SDR ASOA2013031103127

- Difficulty date: January 24, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,752 hours, 17,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT UNDER SILL PLATE HAS TWO CORRODED LT BRACKETS.  REMOVED CORRODED ANGLES 2(EA) IAW SRM 51-42-06-001-001-A01.  INSTALLED 2EA ANGLES AT SERVICE DOOR CUTOUT UNDER SILL PLATE IAW SRM TASK 51-42-06-001-001-A01.  OBTAINED AND DRILLED TWO ANGLES AT SERVICE DOOR CUTOUT UNDER SILL PLATE IAW SRM TASK 51-40-11-001-001-A01.
